Eigenfunction expansion for symmetric multiparameter problems
Abstract
An abstract theorem on the expansion in generalized eigenvectors of multiparameter problems for Hermitian operators is established. The applications to differential operators are considered.Downloads
Published
25.08.1993
Issue
Section
Short communications
How to Cite
Konstantinov, A. Yu., and A. G. Stadnyuk. “Eigenfunction Expansion for Symmetric Multiparameter Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 8, Aug. 1993, pp. 1166–1169, https://umj.imath.kiev.ua/index.php/umj/article/view/5915.